# SDR 00FDEA00837

- Difficulty date: November 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65564411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 303  CORROSION ON KEELBEAM BS 780, LBL 5, WL 148.  **  S/D  **  R&R PER FEDEX EA 7-5310-53871.
